Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is bell's palsy and how can it be treated ?

Can bells palsy cause a rise in vl while on Truvada, stoctrin and Purbac DS. The reason is Dec my cd4 was 258 and vl 50 and today my cd4 is 304 and vl is 7168 and had this bells palys now In concerned about this dectetable vl as I drink my medicine correct and am now loosing hope. Regards VN
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Bells Palsy can be due to infections, esp Herpes and HIV itself. But your Cd4 count is looking better but the viral load has increased. Yes your Bell's Palsy can be due to HIV. It is normally treated with steroids, but consult a neurologist for the treatment.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor